# SDR SWAA2023050318571

- Difficulty date: March 19, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 4 LOWER SKIN LOCATED SLAT STATION 85.19 AT LT WING 2023-208287<[01] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE: 30-AUG-23.;[02] EVALUATED SLAT 4 OUT LIMITS; CRACK INDICATION WAS CONFIRMED ON FITTING AND NOT FOUND ALLOWABLE DAMAGE LIMITS FOR CRACK ON FITTING IAW B737-700 SRM 57-42-01-1A-1; SLAT 4 MUST BE REPLACED; SEE FAULT TTG8Q00K0JNK TO REPLACED SLAT 4; SEE INDIVIDUAL SIGNOFF BELOW;[03] EVALUATED SLAT 4 OUT LIMITS; CRACK INDICATION WAS CONFIRMED ON FITTING AND NOT FOUND ALLOWABLE DAMAGE LIMITS FOR CRACK ON FITTING IAW B737-700 SRM 57-42-01-1A-1; SLAT 4 MUST BE REPLACED; SEE FAULT TTG8Q00K0JNK TO REPLACED SLAT 4; SEE INDIVIDUAL SIGNOFF BELOW
